Hello everyone. Love this site and have been a long time lurker.
In a nut shell I with Detoxed off of 5-6 years use of Klonopin. About 4mg to 8mg's of K, give or take. Was horrible after the detox as they did it in about 5 days. Then went to rehab and was given Valium for about a week and was back to normal. After the Valium taper I was a basket case. Horrible anxiety, twitching, CNS stimulation overload etc.
Well it has been about 6 months. Have not take one benzo or drank any alcohol. Things were ok and manageable. Some days better then other.
Then I started a new job after being out of work for over a year. About a week and half into the new job, I had a MAJOR flare up. Horrible twitching, tweaking, body felt like on fire, dizzy etc.
Went to the ER and they put me in a Psych ward for about a week! I think they thought I was on drugs again because I was twitching so much. Well the tested me right away and saw I had ZERO in my system. They had a Neurologist check me out and I was diagnosed with having a "Mild Tick". Dunno if I believe it, but it is what it is. None of the blood work came back with any conclusions. I personally think it is PAWS from the Klonopin and the new stress of a job and long hours sent my body into shock. ( I did stutter somewhat as a child and always had a slight eye twitch. They think the Klonopin masked it for years and now that the neurons are firing a full blast it came back with a vengeance. Who knows0
So they gave me a.1mg Patch of Clonodine and 900mg of Neurontin/day. I started them both about 2 nights ago. Does anyone know how long it may take for both of these medications work? I was ok today for the most part. Then went out with some friends to a coffee house and was near a full blown panic again! Ugh...twitching tweaking, could not look anyone in the eye with out feeling like I was going to pass out etc.
I really hope this starts working. I dunno if I have this "Mild Tick" or is it Benzo withdrawal?? They all agree it has been 6 months and I should not be withdrawing from Klonopin....but all the stuff I read on the medical sites all say the same basic thing........I tapered waaaaay too fast for the time I as on Klonopin and it would take much longer to stop all withdrawal symptoms as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.